# SDR TWRA0002

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT AFT LOWER FUSELAGE STA 1740 STRINGER 43R HAS A 2 INCH BY 3 INCH CORROSION AT AFT CARGO COMPARTMENT CRACKED THROUGH OUTSIDE FUSELAGE.  REMOVED CORROSION AND CRACKED SECTION OF SKIN.  FABRICATED DOUBLERS AND FILLERS AS REQUIRED PER SRM 53-30-03.  (X)
